# SDR DL73S030984

- Difficulty date: November 6, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 56,535 hours, 42,285 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W-1 LETTER CHECK, VERTICAL STAB COMPOSITE T/E PANEL DELAMINATED 2 PLACES LEFT SIDE, 1 PLACE RIGHT SIDE.  REPAIRED PER SRM 55-30-3 FIG 3.
